# SDR UALA2009092202996

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 30,873 hours, 13,077 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Bezel
- Condition: Broken
- Location: Oxygen Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  WHILE SERVICING FOUND BEZEL BROKEN OUT OF FILLING INDICATOR.  REPLACED INDICATOR AND SERVICED O2 TO FULL.
